# SDR 2011FA0000156

- Difficulty date: March 4, 2011
- Submitted: March 4, 2011
- Operation: General aviation
- Aircraft: N4732W
- Make and model: Gulstm 114
- Aircraft serial: 14062
- Aircraft time: 2,010 hours
- Engine: Lyc IO540T4B5
- Engine time: 2,010 hours
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Part number: 4421110
- Condition: Cracked
- Location: Elevator
- Part time: 2,010 hours
- Component: Elevator, Rkwell
- Component part number: 44017502
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF SL-114-17 A SMALL HAIRLINE CRACK WAS DISCOVERED. THE CRACK IS APPROX. 2.35" IN LENGTH, ON THE RT ELEVATOR SPAR, BELOW THE OUTBOARD ELEVATOR HINGE ATTACH POINT. THE AREA OF CONCERN IS LOCATED ON THE RH ELEVATOR 69.35 FROM C/L & FS 275.122.
